Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 29, NWS Binghamton, NY

April 28, 2011Pike County, Wayne County, Pennsylvania; Sullivan County, New York

NWS Binghamton, NY issued this flash flood warning at Apr 28, 2011, 5:23 AM EDT for Pike County, Wayne County, Pennsylvania; Sullivan County, New York. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 5:23 AM EDT (09:23 UTC)
Expired
Apr 28, 2011, 2:15 PM EDT
In force
9 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Sullivan County, NY, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WGUS51 KBGM 280923
FFWBGM
NYC105-PAC103-127-281515-
/O.NEW.KBGM.FF.W.0029.110428T0923Z-110428T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SULLIVAN COUNTY IN CENTRAL NEW YORK...
  PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1115 AM EDT

* AT 523 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL HEADED FOR OVER THE WARNED AREA.        
  ADDITIONAL HEAVY RAINFALL COMBINED WITH ALREADY SATURATED          
  SOIL CONDITIONS WILL CREATE AREAS OF FLASH FLOODING                
  ACROSS PIKE...WAYNE...AND SULLIVAN COUNTIES THIS MORNING.  HEAVY   
  RAINFALL COMBINED WITH THE COMPLEX TERRAIN OF THE CATSKILLS AND    
  POCONOES WILL CREATE A VERY DANGEROUS FLOODING SITUATION THIS      
  MORNING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLOOMING
  GROVE...EQUINUNK...HAWLEY...HONESDALE...LACKAWAXEN...MILFORD...
  PLEASANT MOUNT...WAYMART...BETHEL...BLOOMINGBURG...CALLICOON...
  GRAHAMSVILLE...LIBERTY...LIVINGSTON MANOR...LOCH SHELDRAKE...
  MONTICELLO...ROSCOE AND WURTSBORO.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 4159 7437 4150 7448 4149 7474 4135 7469
      4127 7483 4115 7490 4108 7502 4114 7509
      4115 7517 4125 7514 4124 7547 4200 7548
      4200 7535 4195 7528 4187 7525 4185 7515
      4202 7479 4187 7446 4174 7457 4164 7438

$$

CMG
2 follow-up statements
813 
WGUS71 KBGM 281151
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
751 AM EDT THU APR 28 2011

NYC105-PAC103-127-281515-
/O.CON.KBGM.FF.W.0029.000000T0000Z-110428T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN NY-PIKE PA-WAYNE PA-
751 AM EDT THU APR 28 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT FOR
WAYNE...PIKE AND SULLIVAN COUNTIES...

AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAINFALL ACROSS THE WARNED AREA. ANOTHER ROUND OF 
HEAVY SHOWERS AND THUNDERSTORMS IS EXPECTED LATER THIS MORNING. THE 
ADDITION OF MORE HEAVY RAINFALL COMBINED WITH SIGNIFICANT RISES ON 
AREA RIVERS AND STREAMS WILL RESULT IN A CONTINUED THREAT FOR FLASH 
FLOODING ACROSS THE CATSKILLS AND POCONO MOUNTAINS. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4159 7437 4150 7448 4149 7474 4135 7469
      4127 7483 4115 7490 4108 7502 4114 7509
      4115 7517 4125 7514 4124 7547 4200 7548
      4200 7535 4195 7528 4187 7525 4185 7515
      4202 7479 4187 7446 4174 7457 4164 7438

$$

CMG
370 
WGUS51 KBGM 281448
FFWBGM
NYC105-PAC103-127-281815-
/O.EXT.KBGM.FF.W.0029.000000T0000Z-110428T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1048 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SULLIVAN COUNTY IN CENTRAL NEW YORK...
  PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 215 PM EDT

* AT 1040 AM EDT... WAS REPORTEDRADIO

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLOOMING
  GROVE...EQUINUNK...HAWLEY...HONESDALE...LACKAWAXEN...MILFORD...
  PLEASANT MOUNT...WAYMART...BETHEL...BLOOMINGBURG...CALLICOON...
  GRAHAMSVILLE...LIBERTY...LIVINGSTON MANOR...LOCH SHELDRAKE...
  MONTICELLO...ROSCOE AND WURTSBORO.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS 
IS LIKELY IN AND NEAR THESE LOCATIONS. IN THE PAST HOUR...WIDESPREAD 
HALF INCH TO INCH OF NEW RAIN HAS FALLEN OVER THE WARNED AREA. RAIN 
IS STILL FALLING OVER EASTERN PIKE COUNTY AND EASTERN SULLIVAN 
COUNTY AND WILL CONTINUE TILL 1145 AM. EVEN AFTER THE RAIN HAS ENDED 
OVER THE WARNED AREA...RUNOFF WILL CONTINUE FLOODING OF SMALL 
STREAMS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 4159 7437 4150 7448 4149 7474 4135 7469
      4127 7483 4115 7490 4108 7502 4114 7509
      4115 7517 4125 7514 4124 7547 4200 7548
      4200 7535 4195 7528 4187 7525 4185 7515
      4202 7479 4187 7446 4174 7457 4164 7438

$$

MSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 4:37 AM EDT, 46 minutes earlier.

Area forecast discussion, Apr 28, 4:37 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
437 AM EDT THU APR 28 2011

.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WILL PUSH A COLD FRONT
THROUGH THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS.
A NORTHWEST FLOW OF COOL AIR...ALONG WITH AN UPPER LEVEL LOW
PRESSURE AREA WILL KEEP SHOWERS IN THE AREA THROUGH FRIDAY.

&&

.NEAR TERM / TODAY /...

VERY BUSY SHIFT WITH MULTIPLE TORNADO AND FLOOD WARNINGS. VERY
GOOD LL SHEAR IS OVERCOMING MRGNL INSTABILITY TO PRODUCE MINI
SUPERCELLS AND SVRL DAMAGE RPTS. SEE LTL CHG IN THE SCENARIO UNTIL
THE FNTL PASSAGE ARND OR AFT 12Z. OTR BIG CONCERN IS FLOODING WITH
SATURATED GND AND RVRS AND STREAMS ALREADY RUNNING HIGH FROM PRVS
RAINS. XPCT CONTD FLOODING PRBLMS AHD OF THE FNT WITH PS APRCHG
1.75.

&&

.SHORT TERM /TONIGHT THRU SATURDAY/...

UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.

&&

.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.

THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR  TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. FNT WILL PASS ARND 12Z AND BE FLWD BY DRIER
AIR AND GNRL VFR CONDS. VFR CONDS WILL LINGER THRU THE END OF THE
TAF PD.

OUTLOOK...

THU NGT TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.

SAT/SAT NGT...VFR.

SUN TO MON...MVFR IN SCT -SHRA.

&&

.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.

FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWA INTO THURSDAY
AFTERNOON. HEAVY LOCALIZED RAIN WITH THUNDERSTORMS HAS CAUSED
FLASH FLOODING THIS EVENING.

ADDITIONAL WIDESPREAD RAINFALL EXPECTED LATER TONIGHT SHOULD BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. MORE
FLASH FLOODING IS LIKELY. CONTINUED MINOR RIVER FLOODING...TO
MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL RISES EXPECTED
DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS ALONG THE
SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS MANY OF
THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY WILL
REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM/TAC
HYDROLOGY...
Hazardous weather outlook, Apr 28, 4:31 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 AM EDT THU APR 28 2011

NYZ015>018-022>025-290845-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
290845-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

In the hours before

Local storm report, Apr 28, 4:59 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
459 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     FLASH FLOOD      OWEGO                   42.10N  76.26W
04/28/2011                   TIOGA              NY   NWS EMPLOYEE

            FOSTER VALLEY ROAD WATER COVERS BRIDGE

&&

XXX
Local storm report, Apr 28, 5:02 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
502 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      CANTON                  41.66N  76.85W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            ROUTE 14 CLOSED DUE TO FLOODING

&&

XXX
Local storm report, Apr 28, 5:12 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 AM     FLASH FLOOD      SMYRNA                  42.69N  75.57W
04/28/2011                   CHENANGO           NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED

&&

XXX
Local storm report, Apr 28, 5:14 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     FLASH FLOOD      BURLINGTON              41.78N  76.61W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            MAJOR FLASH FLOODING IN THE BOROUGH OF BURLINGTON. 8 TO
            10 INCHES OF WATER FLOWING THROUGH THE BORO. NUMEROUS
            ROADS CLOSED WITH MUDSLIDES.

&&

DJN
Local storm report, Apr 28, 5:16 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      TROY                    41.78N  76.79W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            MAJOR FLASH FLOODING ONGOING. MANY ROADS FLOODED WITH
            HEAVY INUNDATION.

&&

DJN
Local storm report, Apr 28, 5:18 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
518 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     FLASH FLOOD      NEWARK VALLEY           42.22N  76.19W
04/28/2011                   TIOGA              NY   BROADCAST MEDIA

            ROUTE 38B FLOODED. REPORTED BY WBNG TV.

&&

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:22 PM EDTSevere Thunderstorm WarningBGMBradford53 min
Apr 27, 8:33 PM EDTFlash Flood WarningBGMBradford2 hr
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming43 min
Apr 27, 9:09 PM EDTSevere Thunderstorm WarningBGMLuzerne, Susquehanna, Wyoming51 min
Apr 27, 9:40 PM EDTSevere Thunderstorm WarningBGMSusquehanna41 min
Apr 27, 10:36 PM EDTSevere Thunderstorm WarningBGMWayne54 min
Apr 28, 1:22 AM EDTSevere Thunderstorm WarningBGMBradford53 min
Apr 28, 2:11 AM EDTSpecial Weather StatementBGMBradford64 min
Apr 28, 2:13 AM EDTSevere Thunderstorm WarningBGMBradford47 min
Apr 28, 3:00 AM EDTFlash Flood WarningBGMBradford10 hr
Apr 28, 3:29 AM EDTFlash Flood WarningBGMBradford10 hr
Apr 28, 3:51 AM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming54 min
Apr 28, 4:12 AM EDTRiver Flood WarningBGMBradford25 hr
Apr 28, 4:21 AM EDTSevere Thunderstorm WarningBGMLuzerne, Susquehanna, Wyoming54 min
Apr 28, 4:23 AM EDTFlash Flood WarningBGMLackawanna, Luzerne, Susquehanna, Wyoming9 hr
Apr 28, 4:47 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Susquehanna, Wayne, Wyoming43 min
Apr 28, 5:39 AM EDTSevere Thunderstorm WarningBGMLackawanna, Pike, Susquehanna, Wayne66 min
Apr 28, 5:46 AM EDTTornado WarningBGMSusquehanna, Wayne44 min
Apr 28, 6:05 AM EDTRiver Flood WarningBGMBradford8 hr
Apr 28, 6:48 AM EDTSevere Thunderstorm WarningBGMPike, Wayne42 min
Apr 28, 8:16 AM EDTSpecial Weather StatementBGMLackawanna, Luzerne59 min
Apr 28, 8:22 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming38 min
Apr 28, 8:55 AM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne50 min
Apr 28, 9:23 AM EDTSevere Thunderstorm WarningBGMWayne37 min
Apr 28, 9:27 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne48 min
Apr 28, 9:58 AM EDTSevere Thunderstorm WarningBGMPike, Wayne47 min
Apr 28, 10:12 AM EDTSevere Thunderstorm WarningBGMPike48 min
Apr 28, 2:16 PM EDTRiver Flood WarningBGMWyoming15 hr
Apr 27, 8:10 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates65 min
Apr 27, 8:44 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 4 more61 min
Apr 27, 9:04 PM EDTAreal Flood AdvisoryBGMChemung3 hr
Apr 27, 9:11 PM EDTFlash Flood WarningBGMCayuga, Seneca, Yates3 hr
Apr 27, 9:30 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Apr 27, 10:18 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Oneida, Otsego57 min
Apr 27, 10:26 PM EDTFlash Flood WarningBGMMadison, Oneida2 hr
Apr 27, 10:35 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego55 min
Apr 27, 11:54 PM EDTFlash Flood WarningBGMSteuben6 hr
Apr 28, 12:36 AM EDTSpecial Weather StatementBGMSchuyler54 min
Apr 28, 1:05 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Steuben, Tompkins6 hr
Apr 28, 1:11 AM EDTSpecial Weather StatementBGMChemung49 min
Apr 28, 1:28 AM EDTTornado WarningBGMChemung, Schuyler, Tioga, Tompkins32 min
Apr 28, 1:53 AM EDTTornado WarningBGMCayuga, Cortland, Tompkins52 min
Apr 28, 2:27 AM EDTTornado WarningBGMCortland, Madison, Onondaga33 min
Apr 28, 2:34 AM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison41 min
Apr 28, 2:43 AM EDTTornado WarningBGMChenango, Cortland, Madison47 min
Apr 28, 2:48 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga27 min
Apr 28, 3:08 AM EDTTornado WarningBGMChenango, Madison, Oneida37 min
Apr 28, 3:12 AM EDTTornado WarningBGMChenango, Cortland63 min
Apr 28, 3:40 AM EDTFlash Flood WarningBGMBroome, Chenango, Madison, Oneida10 hr
Apr 28, 3:41 AM EDTSevere Thunderstorm WarningBGMOneida34 min
Apr 28, 3:45 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland45 min
Apr 28, 3:47 AM EDTTornado WarningBGMMadison, Oneida28 min
Apr 28, 3:49 AM EDTTornado WarningBGMChenango, Madison, Oneida26 min
Apr 28, 4:11 AM EDTTornado WarningBGMOneida19 min
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango, Delaware53 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMBroome29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMCortland25 hr
Apr 28, 4:12 AM EDTTornado WarningBGMChenango, Madison33 min
Apr 28, 4:33 AM EDTTornado WarningBGMChenango, Madison, Oneida, Otsego57 min
Apr 28, 4:54 AM EDTFlash Flood WarningBGMDelaware, Otsego9 hr
Apr 28, 5:16 AM EDTSevere Thunderstorm WarningBGMOtsego44 min
Apr 28, 6:46 AM EDTSevere Thunderstorm WarningBGMDelaware29 min
Apr 28, 7:25 AM EDTSevere Thunderstorm WarningBGMSullivan35 min
Apr 28, 7:33 AM EDTTornado WarningBGMSullivan15 min
Apr 28, 7:56 AM EDTSevere Thunderstorm WarningBGMSullivan28 min
Apr 28, 9:12 AM EDTWind AdvisoryBGMCayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more7 hr
Apr 28, 9:37 AM EDTRiver Flood WarningBGMDelaware, Otsego30 hr
Apr 28, 9:37 AM EDTRiver Flood WarningBGMChenango45 hr
Apr 28, 9:53 AM EDTSevere Thunderstorm WarningBGMDelaware, Otsego37 min
Apr 28, 10:11 AM EDTRiver Flood WarningBGMDelaware19 hr
Apr 28, 1:28 PM EDTFlash Flood WarningBGMBroome, Chenango4 hr
Apr 28, 3:22 PM EDTAreal Flood WarningBGMOtsego8 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.